MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ULTRA ICE PLUS; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ULTRA ICE PLUS; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number M00499120
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
Ice machine was registering the wrong ice (intracardiac echocardiography) catheter.The ultra ice was inserted, but it was reading opticross 35 instead.Machine rebooted and still did not recognize correct catheter.New ice catheter connected and was identified correctly by machine.No harm to patient.

Brand Name
ULTRA ICE PLUS
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key18138912
Report Number18138912
Device Sequence Number6449255
Product Code ITX
UDI-Device Identifier08714729904380
UDI-Public(01)08714729904380
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/03/2023
Report Date (Section F) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00499120
Device Lot Number31473584
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/15/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/15/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight85 KG
Patient RaceWhite
Date Report Sent to FDA11/07/2023